MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRAIGHT PELVIC OSTEOTOME 15MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRAIGHT PELVIC OSTEOTOME 15MM
Model Number 03.100.300
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a sales representative.A product investigation was conducted.Visual inspection: the device was received.The edges of distal tip of the device was found to be deformed/bent.The complaint can not be confirmed for pitting reported condition.Conclusion: after a visual inspection, it is determined that the device is worn from repeated use and servicing therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities a device history record (dhr) review was conducted: part number: 03.100.300, lot number: t124299, manufacturing site: (b)(4), release to warehouse date: 06-jul-2015.A review of the device history records was performed for the finished device lot number and a nc was started because a monthly analysis of the bioburden level in the water at the final rinse showed the value for july 2015 to be out of specification.The analysis of products showed that no germs, bacteria or fungi were found on the product.For further investigation a corrective and preventative actions (capa) has been implemented.The necessary actions to ensure the final product quality have been taken and documented in the appropriate quality system.The nc have no impact to the complaint condition.The final quality release criteria were met before this batch was released for distribution.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during an inspection it was noticed that one (1) stardrive screwdriver's end was pitted, and one (1) straight pelvic osteotome's blade on the end was pitted.There was no patient involvement.During manufacturer's investigation of the returned devices it was observed that the edges of distal tip of the device was found to be deformed/bent.This device condition was reassessed and determined to be reportable on july 1, 2020.This report is for one (1) straight pelvic osteotome 15mm.This is report 1 of 2 for complaint (b)(4).

Brand Name
STRAIGHT PELVIC OSTEOTOME 15MM
Common Device Name
OSTEOTOME
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10254867
Report Number2939274-2020-03186
Device Sequence Number535918
Product Code HWM
UDI-Device Identifier10886982071262
UDI-Public(01)10886982071262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.100.300
Device Catalogue Number03.100.300
Device Lot NumberT124299
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1